# SDR UALA2009111303543

- Difficulty date: November 12, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 71,235 hours, 11,688 cycles
- Engine: Pwa PW4060
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 2790583108
- Part serial: 1058
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG ENG ANTI-ICE DISPLAYED AND ENG ANTI-ICE VALVE LIGHT REMAINED ILLUM WITH SWITCH OFF, POSITION 1.  PERFORMED T-S FOUND ENG ANTI-ICE VALVE INOP.  REPLACED VALVE.  RAN ENGINE.  ENG ANTI-ICE VALVE WORKS OKAY.
